# SDR UIEA2014032000122

- Difficulty date: March 20, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 48,700 hours, 8,023 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE, STATION 1308 & STATION 1314, KEEL BEAM LOWER SUPPORT.  TTL = 2 EACH, FABRICATE NEW PART IAW EI NO T2014P53B-758 REV 0.  REPLACED NEW PART IAW SRM 51-40-02 REV 69.
